# SDR GLBA2012111400111

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 28,818 hours, 46,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A GOUGE IN THE UPPER PRESSURE BULKHEAD AT FS 84.00 AT ANGLE ATTACH AREA ABOVE CENTER AVIONICS SHELF, TORN IN A TRIANGLE SHAPE 1.35",.8",.7".   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-069.
